# SDR SIMA2011304001

- Difficulty date: October 27, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 29,726 hours, 28,150 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 145670836011
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND THE LEFT WING 5 CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH AEA EO EM-57MR-588.  THE AIRCRAFT WAS RETURNED TO SERVICE.
